Join the 'Pulmonary Embolism - First Event' group to help and get support from people like you.
Pulmonary Embolism - First Event Questions
We found 62 questions associated with the 'Pulmonary Embolism - First Event' topic.
Posted 12 Apr 2012 by • 14 answers
... testing being accurate, and can either recommend for or against a particular machine/manufacturer?
Posted 2 Jul 2013 by • 10 answers
I was on Warfarin from 10/2011 until 5/2012. In Jan. or Feb. of 2012 my hair started coming out in big chuncks everytime I washed it. I stopped taking the medication in May of 2012 and about July or Aug.2012 my hair stopped coming out. In Jan. 2013 and for the second time I developed DVT's and ...
Posted 8 Mar 2013 by • 4 answers
i have severe back issues. get a lot of pain from inflammation. dr. gave me lidocaine gel and voltaren that dont do much.
Posted 8 Dec 2016 by • 1 answer
My mother had been taking coumadin for 5 months to treat a dvt and Pulminary Embolism (massive one) and her doctor decided to switch her to xeralto due to fluctuating INR on coumadin. She was started on 15 mg twice per day for 2 weeks then was to transition to 20mg once per day. Due to an unrelated ...
Posted 7 Dec 2012 by • 3 answers
Posted 5 Jun 2016 by • 0 answers
With amonia. Was going to get a bioshy on right lung but clots got in way of that. Causel of blood thinners warfarin 4mg tabs. Have been home a week. Today im getting a very hot n sharp pain in my right side stomache any ideas what mite be doing this
Posted 16 Mar 2016 by • 2 answers
Posted 3 Nov 2015 by • 1 answer
Been on 20 mg Coumadin and 130 mg lovenox. My inr reached 2.24 for one day then shot back down the next to a 1.76. It continues going up and down. I don't know what to do.
Posted 11 Aug 2015 by • 2 answers
I had a PE a few years ago and I'm on life long warfarin I have my INR LEVELS checked every 4 -5 weeks now it was weekly, however my husband works really odd hours and sometimes I can't make the blood appointment, I have noticed that some people are doing their own inr levels, I was just ...
Posted 2 Jan 2016 by • 1 answer
Posted 19 Aug 2015 by • 2 answers
Posted 20 Sep 2015 by • 1 answer
I'm taking warfarin and I would like to find out if I can use olive oil on my skin as a moisturizer? I had ordered the serious skincare olive oil kit and now I don't don't if I can use it.
Posted 8 Oct 2015 by • 1 answer
My hands and feet hurt worse and they are swollen, and my anxiety is horrible because Im worried. Thanks in advance for any advise..
Posted 1 Nov 2012 by • 4 answers
My husband has been on Warfarin for about 2 months from a PE (Factor 8) Not sure when to be worried?
Posted 25 Aug 2015 by • 1 answer
... His levels are between 2-3 regularly.He has developed pain in the other side of his back and has very bad/ painful days that seem to be more consistent. He cannot sit or stay in one position comfortably for very long at all. He also says that after he takes Warfarin, he has a sensation of ...